# SDR UALA2012091905303

- Difficulty date: September 17, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 89,101 hours, 14,112 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Heat Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNUSUAL HEAT BLOWING FROM FLOOR LEVEL SIDEWALL VENTS AT LEFT SIDE ROW 38.  INSPECTED REAR AND BULK CARGO HEAT VALVES.  FOUND ON BULK CARGO HEAT VALVE UPPER PIPING CLAMP CONNECTION SLIGHT HOT AIR ESCAPING.  CHECK TIGHTENED CLAMP CONNECTION AND SUBSEQUENT LEAK CHECK NOW SATISFACTORY AND NO MORE WARM AIR FROM FLOOR PANELS AT REAR LEFT CABIN.  RELEASED A-C FOR SERVICE.
